MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MANUAL

JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MANUAL
Model Number SSP218DDA-ELR
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The product was not returned for evaluation by the end user.Device was in use when the weld broke.The user was injured on her lower left extremity.Additional details are not available.Historical data for these complaints of the same nature was reviewed and found very limited reporting which shows no trend.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MANUAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL
36 danyan rd
danyang, jiangsu 21230 0
CH  212300
MDR Report Key10936654
Report Number2438477-2018-00089
Device Sequence Number16304121
Product Code IOR
UDI-Device Identifier00822383140452
UDI-Public822383140452
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2020
Report Date (Section F) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSSP218DDA-ELR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2018
Device Age2 MO
Date Report to Manufacturer12/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA12/02/2020